# SDR UALA2013041702637

- Difficulty date: April 16, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 40,005 hours, 16,576 cycles
- Engine: Iae V2522A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Loose
- Location: Nr 1 Oil Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE OIL SERVICE,  FOUND O-RING ON NR 1 ENGINE OIL CAP LOOSE.  REPLACED O-RING.
